Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dizziness, thumping in eardrum. Prescribed Flonase and IM. Any suggestions?

I saw the neurologist yesterday who said my extreme dizziness is an ENT problem; however, the ENT said, after the MRI, allergy test, dizzy test, hearing test ... were alright, it really is not an ENT problem. Meclizine, steroid IM and Flonase have not helped. I m going to the Optomistrist today and stopped wearing my monofocal lenses yesterday (wearing glasses today) and my PCP tomorrow. Thumping in my (R) eardrum started a few days ago. I can not drive! (My boyfriend is taking me to all these appointments) I m a hard worker who has had to be out this week to have all my tests in effort to get tot he bottome of it. Any suggestions will be greatly appreciated. Carol
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon.
I would say that you need a detailed history about your dizziness and a complete neurotological examination and some tests to come down to diagnosis. As your tests are normal I would like to inquire about the characterstics of your dizziness again
How do you feel during a episode of vertigo -- head is spinning or walls are moving or you get light headed ness or you sway on one side while walking ?
Has there been nausea or vomiting during dizzy spell?
Is it continuous or it comes and goes?
Do you experience any ringing sensation in ear?
Do you have headache during dizziness?
What is the duration of the episode of dizziness(if it is episodic)? Is it in seconds, minutes , hours or days?
Are you on any medications?
What makes dizziness better?
What makes it worse?
Do you have anything significant that you experience with it?

Do write back to me with these answers so that I can help you further. Dizziness is a complex symptom and can be because of the disease of ears, brain, cervical spine, eyes and cardiovascular system.

with regards
Ravinder Sharma
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor